Statin-induced myopathy: truly common or rare adverse reaction?

Reijo Laaksonen, Terho Lehtimäki, Hannu Päivä, Matej Oresic

Research output: Contribution to journalArticleScientific

Original languageEnglish
Pages (from-to)55-57
JournalTabu
Issue number3
Publication statusPublished - 2007
MoE publication typeB1 Article in a scientific magazine

Cite this

Laaksonen, R., Lehtimäki, T., Päivä, H., & Oresic, M. (2007). Statin-induced myopathy: truly common or rare adverse reaction? Tabu, (3 ), 55-57.
Laaksonen, Reijo ; Lehtimäki, Terho ; Päivä, Hannu ; Oresic, Matej. / Statin-induced myopathy: truly common or rare adverse reaction?. In: Tabu. 2007 ; No. 3 . pp. 55-57.
@article{f08d8e2e4dd040dbb6352d1a3d4eb8ec,
title = "Statin-induced myopathy: truly common or rare adverse reaction?",
author = "Reijo Laaksonen and Terho Lehtim{\"a}ki and Hannu P{\"a}iv{\"a} and Matej Oresic",
year = "2007",
language = "English",
pages = "55--57",
journal = "Sic!",
issn = "1799-3903",
publisher = "L{\"a}{\"a}kealan turvallisuus- ja kehitt{\"a}miskeskus fimea",
number = "3",

}

Laaksonen, R, Lehtimäki, T, Päivä, H & Oresic, M 2007, 'Statin-induced myopathy: truly common or rare adverse reaction?', Tabu, no. 3 , pp. 55-57.

Statin-induced myopathy: truly common or rare adverse reaction? / Laaksonen, Reijo; Lehtimäki, Terho; Päivä, Hannu; Oresic, Matej.

In: Tabu, No. 3 , 2007, p. 55-57.

Research output: Contribution to journalArticleScientific

TY - JOUR

T1 - Statin-induced myopathy: truly common or rare adverse reaction?

AU - Laaksonen, Reijo

AU - Lehtimäki, Terho

AU - Päivä, Hannu

AU - Oresic, Matej

PY - 2007

Y1 - 2007

M3 - Article

SP - 55

EP - 57

JO - Sic!

JF - Sic!

SN - 1799-3903

IS - 3

ER -

Laaksonen R, Lehtimäki T, Päivä H, Oresic M. Statin-induced myopathy: truly common or rare adverse reaction? Tabu. 2007;(3 ):55-57.